# SDR DL73K981633

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654541039
- Condition: Cracked
- Location: Bs 678
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL AND RBL 24 CABIN FLOORBEAMS OVERLYING THE MAIN WHEEL WELL AT APPROX STA 678 WERE FOUND WITH CRACKS IN THE WEB AND WEB DOUBLER.  REPAIRED PER ERA 332046-14.
